MAUDE Adverse Event Report: SYNTHES GMBH 2.0MM DRILL BIT W/DEPTH MARK QC/110MM; BIT, SURGICAL

SYNTHES GMBH 2.0MM DRILL BIT W/DEPTH MARK QC/110MM; BIT, SURGICAL
Catalog Number 310.534
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 04/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h6: a manufacturing record evaluation was performed for the finished device.Product code: 310.534 lot:130p675 it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 20-may-2021 manufacturing site: jabil bettlach product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure on (b)(6) 2024.The synream reaming guide became contaminated during use with the doctor's glasses.Since it does not have another reaming tree and taking into account that we still had burs to use, it had to be cut in its olive part to be able to extract the guide and change it for a new one without contaminating the surgery.Two drill bits fractured during use, both remained inside the bone and it was not possible to remove them without doing further damage.This report is for a 2.0mm drill bit w/depth mark qc/110mm.This is report 1 of 2 for (b)(4).

Brand Name
2.0MM DRILL BIT W/DEPTH MARK QC/110MM
Common Device Name
BIT, SURGICAL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19382226
Report Number8030965-2024-06629
Device Sequence Number17746212
Product Code GFG
UDI-Device Identifier07611819158962
UDI-Public(01)07611819158962
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number310.534
Device Lot Number130P675
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2024
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale